# SDR UPS09154709

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND MAIN CABIN DOOR EMERGENCY SLIDE PRESSURE LOW.  NEEDLE IS WITHIN THE TEMPERATURE COMPENSATED GREEN SCALE.  NO PROBLEM NOTED.
